# SDR SIMA20221102002

- Difficulty date: November 2, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 42,860 hours, 38,286 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070023001
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA EMERGENCY FLASHLIGHT HOLDER CLIP BROKEN-C/A-RAR FA EMERGENCY FLASHLIGHT HOLDER CLIP IAW ASTRONICS DME CMM 25-60-14. OPS CHECK GOOD.
